Acute Anterolateral Myocardial Infarction Due to Aluminum Phosphide Poisoning

Dadpour, Bita and Oghabian, Zohre (2013) Acute Anterolateral Myocardial Infarction Due to Aluminum Phosphide Poisoning. Journal of Cardio-Thoracic Medicine, 1 (2). pp. 67-70.

[img]
Preview
Text
JCTM_Volume 1_Issue 2_Pages 67-70.pdf

Download (216kB) | Preview
Official URL: http://jctm.mums.ac.ir/article_913.html

Abstract

Aluminum phosphide (AlP) is a highly effective rodenticide which is used as a suicide poison. Herein, a 24 year-old man who’d intentionally ingested about 1liter of alcohol and one tablet of AlP is reported. Acute myocardial infarction due to AlP poisoning has been occurred secondary to AIP poisoning. Cardiovascular complications are poor prognostic factors in AlP poisoning

Item Type: Article
Subjects: WG Cardiovascular System
Divisions: Journals > J Cardio-Thoracic Medicine
Depositing User: jctm jctm
Date Deposited: 23 Sep 2017 14:35
Last Modified: 23 Sep 2017 14:35
URI: http://eprints.mums.ac.ir/id/eprint/2726

Actions (login required)

View Item View Item